# SDR DALA2015041802804

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -Y 81 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16.  L=1.500", W=1.000", D=0.003".  MEASURES APPROXIMATELY.   REPLACED FLOORBEAM -Y81 AT FWD GALLEY AREA BETWEEN FRAME 12 TO FRAME 16 IAW SRM 51-72-11 AND DWG D53112828.
